# SDR CALA2024060301671

- Difficulty date: May 30, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N67134
- Make and model: Boeing 757224
- Aircraft serial: 29283
- Aircraft time: 92,350 hours, 19,968 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: D71702001
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMER LIGHT NEAR AFT DOOR R NOT ON DURING TEST RELAMPED 767 BULB. WORKS OK NOW.
